

2025 GRANTEE SUMMIT

 $\frac{MAY}{1-2}$ 2025

THE JACQUARD HOTEL • DENVER, CO

SCHEDULE & AGENDA

Thursday, May 1, 2025 — Del Frisco's Grille | Cherry Creek, CO

5:30pm Welcome Dinner

Friday, May 2, 2025 — The Jacquard | Denver, CO

8:00-8:30am Breakfast

8:30–9:00am Welcome & Introduction

Meredith Hintze; Copic Medical Foundation

9:00–10:00am **2024 Grantee Presentations**

10:00-10:20am Break (20 mins.)

10:20–11:20am WTF Health Presentation

Jessica DaMassa; WTF Health

11:20-11:30am Break (10 mins.) 11:30am-12:00pm *Advocacy* 101

Sarah Meirose, Copic

12:00-1:00pm Lunch

1:00–1:15pm Morning Session Regroup

1:15-2:30pm Panel Discussion: The Future of Medicine and Its Implication for Reducing

Fragmentation

Facilitator: Kelly Joines, Copic Medical Foundation

Panelists:

Tori Bahr, MD; Gillette Children's (2022 Grantee)

Matt Gonzales, MD; Providence Institute for Human Caring (2022 Grantee) Romana Hasnain-Wynia, PhD; University of Colorado School of Medicine

Spencer Merchant; United Health Care

2:30–2:45pm Break (15 mins.)

2:45–3:40pm Interactive Session

Jessica DaMassa, WTF Health

3:40–4:15pm **Reflection & Collaboration**

Meredith Hintze; Copic Medical Foundation Copic Medical Foundation Board Members

4:15-4:30pm *Closing*

Sophia Meharena, D.O., FAAP; Copic Medical Foundation